# SDR SWIA202157216

- Difficulty date: February 13, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N791SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10293
- Aircraft time: 30,322 hours, 18,778 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 784-969
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDE SEAT RAILS HAVE CORROSION GOUGES AND SCRATCHES FS784.15 TO 969 AS MARKED   (C-CHECK RO 4/1/2021)    BLENDED AND EVALUATED RH SIDE SEAT TRACKS  BETWEEN FS863.00 TO FS953.00. FOUND TO BE OUT OF LIMITS REF CRJ 700 SRM 53-41-51-101-001 A01. SEE MX TRANS #22309211 JOB 71029374 JOB 76 MX TRANS #22309194 JOB 71029374 OP 75 FOR SEAT TRACKS REPLACEMENT (SEE CONTINUATION FOR FURTHER DETAILS)
